# SDR CA021023005

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 33,672 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: C209690D
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT LANDED AND WAS IN THE PROCESS OF UNLOADING WHEN THE FLIGHT ATTENDANT NOTED AN ELECTRICAL ODOR IN THE CABIN. THE REMAINING PASSENGERS EXITED THE AIRCRAFT AS INSTRUCTED AND THE PILOTS ALERTED TO A POSSIBLE PROBLEM.  AT ABOUT THE SAME TIME AFTER ENGINE SHUTDOWN, THE FLIGHT CREW NOTED THAT THE FLIGHT DECK RECIRCULATION FAN CIRCUIT BREAKER HAD POPPED. THE FLIGHT CREW INVESTIGATED AND OBSERVED A STRONG ELECTRICAL ODOR IN THE FLOOR AREA ADJACENT TO THE FAN LOCATION.  MAINTENANCE INSPECTION OF THE AIRCRAFT CONFIRMED THAT THE RECIRC FAN HAD INDEED FAILED. THE FAN ASSY WAS REPLACED.
